ITP OpenIR  > 理论物理所科研产出  > SCI论文
HAN, QZ; SUN, HZ; WANG, JJ
IRREDUCIBLE REPRESENTATIONS OF QUASI-SPIN GROUP SO(5)(T)
Source PublicationCOMMUNICATIONS IN THEORETICAL PHYSICS
AbstractA recurrent method for irreducible representation calculation of five-dimensional quasispin group SO(5)t is proposed. The explicit IRs in physical orthonormal basis with multiplicity up to three, such as (2t t), (2t + 2 t) and (epsilon t) when t = 1, 3/2, 2, 5/2 are given.
1993
ISSN0253-6102
Volume20Issue:2Pages:201-212
Subject AreaPhysics
Indexed BySCI
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/12080
Collection理论物理所科研产出_SCI论文
Recommended Citation
GB/T 7714
HAN, QZ,SUN, HZ,WANG, JJ. IRREDUCIBLE REPRESENTATIONS OF QUASI-SPIN GROUP SO(5)(T)[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1993,20(2):201-212.
APA HAN, QZ,SUN, HZ,&WANG, JJ.(1993).IRREDUCIBLE REPRESENTATIONS OF QUASI-SPIN GROUP SO(5)(T).COMMUNICATIONS IN THEORETICAL PHYSICS,20(2),201-212.
MLA HAN, QZ,et al."IRREDUCIBLE REPRESENTATIONS OF QUASI-SPIN GROUP SO(5)(T)".COMMUNICATIONS IN THEORETICAL PHYSICS 20.2(1993):201-212.
Files in This Item:
File Name/Size DocType Version Access License
IRREDUCIBLE REPRESEN(401KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[HAN, QZ]'s Articles
[SUN, HZ]'s Articles
[WANG, JJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[HAN, QZ]'s Articles
[SUN, HZ]'s Articles
[WANG, JJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[HAN, QZ]'s Articles
[SUN, HZ]'s Articles
[WANG, JJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.